Academic Journals Database
Disseminating quality controlled scientific knowledge

Penyelesaian Kamiran Nyata Bagi Persamaan Resapan Kompleks Berpotensi Kuadratik Teritlak Kompleks

Author(s): Shaharir Mohamad Zain | Zainal Abdul Aziz

Journal: Matematika
ISSN 0127-8274

Volume: 13;
Issue: 2;
Start page: 29;
Date: 1997;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: Complex diffusion equation | Feynman path integral | generalised complex quadratic potential | real integral solution | Green function.

We obtain solution of a complex diffusion equation with generalised complex quadratic potential, via method of analytical mechanics. The real integral solution conforms to the idea of the Feynman path integral.
Affiliate Program      Why do you need a reservation system?